# SDR IPXA2023032692257

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,113 hours, 12,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F52370755200
- Condition: Corroded
- Location: In Frame Holes
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1FR22A FRAME FORK HAS 3EA HOLES WITH CORROSION INDICATIONSREPAIRED PER UPS EO A300-5230-86313-A AND VT MAE EA 300-5231-27-A3161 REV-
